MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® WOVEN URETERAL CATHETER; MEC

C.R. BARD, INC. (COVINGTON) -1018233 BARD® WOVEN URETERAL CATHETER; MEC
Model Number 36103
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Pain (1994); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the mec had too much adhesive, the patient noted that they experienced pain during removal.The patient also noted that he soaked in tub for an hour and was still not able to remove all of the adhesive.The patient stated that it was like removing a layer of skin but currently unable to see the doctor.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.A potential root cause for this failure could be "operator error".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® WOVEN URETERAL CATHETER
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9995148
Report Number1018233-2020-02803
Device Sequence Number14062762
Product Code NNX
UDI-Device Identifier00801741070990
UDI-Public(01)00801741070990
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number36103
Device Catalogue Number36103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1